I'm a single Mom who has been prescribed Lortab 7.5 3Xs a day for almost 2 yrs. I want off of them but can't go through the withdrawals. I did try to slowly stop myself but it didn't work because I have a very strenuous job that I absolutely cannot do going through the wd's. I called about info on rehab but they were all inpatient or during the day which I also can't do because I'm a single mom & can't lose my job. I want off of them they are ruining my life, does anyone know of anything else I can for that will help???
hopeful cierra, first, welcome to the family, you will find that we are all family to one another, on a taper from and opiate med, other meds, alcohol, street drugs, or have allready successfully completed one. i was taking percocet 10/325 for the last 3 yrs, and it came to a point my dr had to continue to up my dose, then i upped it myself just for relief and to feel normal and function. you are not alone and you came to the rite place. its all trial and error with different ways of tappering, ive tried many different ones from laurieshay, patti, and now successfully on thors tapering plan. and i do feel withdrawls, but it is bearable where i still can work, i have my bad and good days. you will become depressed and have anxiety/panic, but your dr can help regulate medications for that. i take prozac daily and xanax half mg twice a day for anxiety/panic, and also to help produce sleep.
symptoms of withdrawls are flu like symptoms, irritability, insomnia or excessive tiredness, sweating spells, and resltess leg and arm syndrome. i also have now been taking zofran 3 times a day, its an anit nausea med and is now given and has been proven to help reduce withdrawl symptoms not only from prescription drugs, but street drugs. at one point i was taking about 16-18 pills a day. and woke up constantly for a dose with horrible withdrawls. then i went to 13 pills and got stuck for months, then went back up, the down and the rollercoaster began. finally thor gave me a different taper plan, and i am now at 12 pills a day. im very greatful for this forum. you can look at some of my posts or questions and click on thor or laurieshay avatar and ask them for help. i too will friend you. its not easy, but you can do it. take care and keep me posted
The amount you are taking is relatively small, so Suboxone may not be the route for you, yet it stops withdrawal and quells cravings.
You would be able to work with no problems if you were on subs.
I don't know if a Suboxone doc would take you on at such a small amount of opiates but you can certainly try.
Google Suboxone and see what you think of this product, then you can make an educated decision whether you want to try it or not.
Some people think it's trading one addiction for another, because you must taper off of subs as well. But we have many people on this site that have successfully taken suboxone and gotten off of it with little discomfort.
If you cannot taper off of Lortabs, subs may be the only method that will work for you.
You aren't taking much, and it's not for very long, so I'm not understanding why you can't just quit them? Is there something else going on? No one will judge you.
I think for 3 pills a day Suboxone would be not good. No offense Lara, but I don't trust this drug. And I have a hunch she will then have a hard time tapering off the Sub.
Cierra I think you need to give us more info. You can get some meds from a Doc to make the wds milder, and we can do something similar to what Leanne is doing, only slower, since you have a job and a child. No matter how you look at it this will be unpleasant, and the longer you wait to do it, the worse it will get.
So what do you think?
Welcome to DC. You allready have received some good advice on what to do on how to get off of the medication. I just want to encourage you, and to let you know that you are not in this battle alone. Many of us have been there, or are there right now. We understand and care. I want you to know that I am proud of you for your decision. I had two children and was an alcoholic, and made the decision to get sober. It can be done. You will get allot of support and understanding here. I wish you the very best of luck, and God Bless. Ruth
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 2 answers
Posted 9 May 2010 • 5 answers
Opiate Withdrawal - I take lortabs and I wonder what the withdrawals will be if I decide to stop, i?
Posted 4 Dec 2011 • 4 answers
Posted 11 Sep 2014 • 2 answers
Posted 21 Feb 2015 • 2 answers